Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the automorphism tower theorem for finite groups


Author: Martin R. Pettet
Journal: Proc. Amer. Math. Soc. 89 (1983), 182-183
MSC: Primary 20D45; Secondary 20D35
DOI: https://doi.org/10.1090/S0002-9939-1983-0706537-X
MathSciNet review: 706537
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Terence M. Gagen, Topics in finite groups, Cambridge Univ. Press, New York, 1976. MR 0407127 (53:10910)
  • [2] Derek J. S. Robinson, A course in the theory of groups, Springer-Verlag, New York, 1982. MR 648604 (84k:20001)
  • [3] Eugene Schenkman, On the tower theorem for finite groups, Pacific J. Math. 5 (1955), 995-998. MR 0076766 (17:941a)
  • [4] -, The tower theorem for finite groups, Proc. Amer. Math. Soc. 22 (1969), 458-459. MR 0245661 (39:6967)
  • [5] H. Wielandt, Eine Verallgemeinerung der invarianten Untergruppen, Math. Z. 45 (1939), 209-244. MR 1545814
  • [6] -, Vertauschbare nachinvariante Untergruppen, Abh. Math. Sem. Univ. Hamburg 21 (1957), 55-62. MR 0087656 (19:387a)
  • [7] Hans Zassenhaus, Theory of groups, 2nd ed., Chelsea, New York, 1958. MR 0091275 (19:939d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D45, 20D35

Retrieve articles in all journals with MSC: 20D45, 20D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706537-X
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society